Stop Medication Pills or Injections if you have loose stomach motions as it can cause DEATH

TODAY we lost Kittu Didi a resident in our housing estate at around 7:40 PM.

For the last 4-5 days she had had a bad cough with loose motions. She used Insulin sub-cutaneous injections.

At 9:00 this morning the Doc visited and said her sugar and pressure was normal. She had a frugal breakfast and her injection. By 10:00 voice became garbled and her cough had become worse and so Oxygen backup was arranged. Later she passed loose motion 4-5 times and refused to eat due to the stomach upset. Kittu Didi bid us all farewell at 7:40 PM

Please recall on 10th March, I had posted a similar warning about loose motions and diabetes medicines can Kill. This realization came to me after spending eight days in the hospital. Please spread the message without fail that Diabetic MUST Stppp

8 Replies

oldestnewest
  • Sorry to hear the bad news.How old was she and how long did she suffer diabetes?Your point is well taken.

  • Kittu Didi would be about 57-60 yrs old. She has been a diabetic for more than 20 years and was taking Insulin. Fours back when we were on a procession for the Immersion of Ma Durga - after the PUJA. Both of us were talking and walking slowly. She lost her speech and crumbled to the road, perhaps her knees gave way. We took her to the pavement tea stall and woke her up to stuff her mouth with raw sugar followed with water. She recovered and insisted in re-joining the visharjan procession and I kept following her in awe ........... God Bless her with Heavenly Peace

  • As a Nutritionist rather than a dietician - you are aware that no Doc writes a diet. The scope of a viable diet can reduce medication is never discussed. The worst sufferers are diabetics because the BS level changes with intake.

    The MANGO season is coming and we have to avoid this luxury unless with back-up or with reduced other intakes.

  • So sad to hear this news. But I am unable to make any conclusions on her conditions of purging. Most probability of this matter is that she might have lost all her stamina to withstand ailments as a diabetes, but the sole cause can not be attributed to medications in maintaining diabetes control, but the weakness caused on account of lack of resistive power of the body. I too get my motions non steady, loose some times and constipated some times and lot of gastric troubles, even for a changed pattern of meals when attending feasts in functions. As these inconveniences are not caused on account of direct bacterial invasions in intestines but the persons intestinal inability to absorb back the water .This conditions causes 2 things. One is diluted excreta due to excess water not returning to the system and two: body lacking water back into system as the water does not return back as absorption is absent.It is the effect of diabetes and not the diabetes medicines.

  • Dear Vittalanand,

    Exactly diabetes causes stomach upsets - stop medicines for BS B'coz

    No Sugar intake Meds stop sugar intake

    Any diabetic can become a Hypoglycemic in Stomach upset and continued medication. Kittu Didi (The lady who passed away) was on Insulin on her last day also

  • Your point is very well made.During loose motions,the entire digestive tract is stressed up and there is little scope for glucose metabolism.Also,we stop taking food normally at those times.Better monitor the sugar levels during such times and avoid/postpone medications or if need be depend upon ORS

    Thank you

  • Most mistakes common people is that during loose motions they do not consume more water for the fear that the water intake will add to their loose motions. But they are not aware that the system lacks water due to excessive out flow and this has to be compensated either by saline/glucose infusion or by taking plenty of water with mild glucose and sodium bicarbonate dissolved orally. Such mistake3s causes dehadration and faintings.If un noticed, it leads to coma or death.

  • So sad to hear about cause for death (Kittu Didi) which could have been avoided by not taking the dibetic drug and by taking ORS.

You may also like...